MathSciNet Relay Station
MathSciNet bibliographic data
MR1313792 (96b:11068) 11F72 (33C80 81Q50)
Jakobson, Dmitry Quantum unique ergodicity for Eisenstein series on ${\rm PSL}\sb 2({\bf Z})\backslash {\rm PSL}\sb 2({\bf R})$. Ann. Inst. Fourier (Grenoble) 44 (1994), no. 5, 1477–1504.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement